Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Dark brown leg after TKR, have excessive amount of scar tissue. Is it normal?

Hi there, I had a TKR on my left knee about 5 weeks ago, and now my left leg is a darker brown then the right one. Is this normal? With having to wear the brace which almost completely covers the leg, it is definitely not from the sun... I should also mention that I do have a excessive amount of scar tissue . I scelduled for a MUA next week. Not sure if the scar tissue would have anything to do with it..... Thank You Mrs. Madison
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I appreciate your concern, you had gone through the major surgical procedure and now facing some problem in fact I such cases the clinical examination is very important without this it is difficult to say exact what might be happening, but form the history given here I could say that this could be something to take with the circulation hope this information helps you have nice day.
Answered: Tue, 8 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor